# SDR DALA1133529875

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE MISLOCATED AT FS 579 BETWEEN L29R AND L30.  REMOVED DAMAGE AT FORMER SHEAR TIE SECTION PER SRM 53-03, FABRICATED NEW SHEAR TIE SECTION PER SRM 53-03, HEAT TREATED SHEAR TIE TRAVELER NR 87360810001 LOCATED AND DRILLED SHEAR TIE SECTION PER SRM 51-10-4.  FABRICATED SPLICE SECT PER SRM 53-03 FIG 3,TREATED AND PRIMED SHEAR TIE SECT AND SPLICE SECT PER SRM 51-10-3.  INSTALLED SHEAR TIE SECT AND SPLICE SECT PER SRM 53-03 AND SRM 51-30-5.
